# SDR SIMA20120915003

- Difficulty date: September 15, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 27,948 hours, 25,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070009120
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3266 THE CREW REPORTED THE FLASHLIGHT CRADLE BEHIND THE CAPTAIN SEAT WAS BROKEN.  (FLASHLIGHT FALLS OUT) DEFERRED PER MEL 25-53  AUTH 090679-C FOR CAPT'S FLASHLIGHT.  SECURED IN PLACE.  COMPLIED WITH (M) PRODGERS FOR MEL.  REMOVED AND REPLACED THE CAPTAIN’S EMERGENCY FLASHLIGHT ASSEMBLY.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-50-16.  MEL RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
